Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 543475, 20 pages
http://dx.doi.org/10.1155/2012/543475
Research Article

Parabolic Fractional Maximal Operator in Modified Parabolic Morrey Spaces

1Department of Mathematics, Ahi Evran University, Kirsehir, Turkey
2Institute of Mathematics and Mechanics, Baku State University, Baku, Azerbaijan
3Baku State University, 1148 Baku, Azerbaijan

Received 30 August 2012; Revised 30 September 2012; Accepted 1 October 2012

Academic Editor: Dachun Yang

Copyright © 2012 Vagif S. Guliyev and Kamala R. Rahimova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vagif S. Guliyev and Kamala R. Rahimova, “Parabolic Fractional Maximal Operator in Modified Parabolic Morrey Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 543475, 20 pages, 2012. https://doi.org/10.1155/2012/543475.